- Research Article
- Open Access
On Some New Impulsive Integral Inequalities
© Jianli Li. 2008
- Received: 4 June 2008
- Accepted: 21 July 2008
- Published: 29 July 2008
We establish some new impulsive integral inequalities related to certain integral inequalities arising in the theory of differential equalities. The inequalities obtained here can be used as handy tools in the theory of some classes of impulsive differential and integral equations.
- Differential Equality
- Integral Equation
- Induction Hypothesis
- Global Existence
- Nonlinear Differential Equation
Differential and integral inequalities play a fundamental role in global existence, uniqueness, stability, and other properties of the solutions of various nonlinear differential equations; see [1–4]. A great deal of attention has been given to differential and integral inequalities; see [1, 2, 5–8] and the references given therein. Motivated by the results in [1, 5, 7], the main purpose of this paper is to establish some new impulsive integral inequalities similar to Bihari's inequalities.
Let , , and , then we introduce the following spaces of function:
To prove our main results, we need the following result (see [1, Theorem 1.4.1]).
where , and are constants.
In this section, we will state and prove our results.
Now by using the fact that in (2.7) and then letting , we get the desired inequality in (2.2). This proof is complete.
This proof is similar to that of Theorem 2.1; thus we omit the details here.
Now using and letting , we get the desired inequality in (2.11).
Now by using the fact that in (2.25) and letting , we get the inequality (2.22).
If , then (2.1), (2.8), (2.10), and (2.21) have no impulses. In this case, it is clear that Theorems 2.2-2.3 improve the corresponding results of [5, Theorem 1].
Using (2.41) in , we have the required inequality in (2.27).
If is nonnegative, we carry out the above procedure with instead of , where is an arbitrary small constant, and by letting , we obtain (2.27). The proof is complete.
If , then and the inequality in (2.27) is true for .
An interesting and useful special version of Theorem 2.6 is given in what follows.
for , where is defined by (2.28).
This proof is complete.
for all . The inequality (3.5) gives the bound on the solution of (3.1).
This work is supported by the National Natural Science Foundation of China (Grants nos. 10571050 and 60671066). The project is supported by Scientific Research Fund of Hunan Provincial Education Department (07B041) and Program for Young Excellent Talents at Hunan Normal University.
- Lakshmikantham V, Baĭnov DD, Simeonov PS: Theory of Impulsive Differential Equations, Series in Modern Applied Mathematics. Volume 6. World Scientific, Singapore; 1989:xii+273.View ArticleGoogle Scholar
- Baĭnov DD, Simeonov P: Integral Inequalities and Applications, Mathematics and Its Applications (East European Series). Volume 57. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1992:xii+245.MATHGoogle Scholar
- Liu X, Wang Q: The method of Lyapunov functionals and exponential stability of impulsive systems with time delay. Nonlinear Analysis: Theory, Methods & Applications 2007,66(7):1465–1484. 10.1016/j.na.2006.02.004MATHMathSciNetView ArticleGoogle Scholar
- Li J, Shen J: Periodic boundary value problems for delay differential equations with impulses. Journal of Computational and Applied Mathematics 2006,193(2):563–573. 10.1016/j.cam.2005.05.037MATHMathSciNetView ArticleGoogle Scholar
- Pachpatte BG: On some new inequalities related to certain inequalities in the theory of differential equations. Journal of Mathematical Analysis and Applications 1995,189(1):128–144. 10.1006/jmaa.1995.1008MATHMathSciNetView ArticleGoogle Scholar
- Pachpatte BG: On some new inequalities related to a certain inequality arising in the theory of differential equations. Journal of Mathematical Analysis and Applications 2000,251(2):736–751. 10.1006/jmaa.2000.7044MATHMathSciNetView ArticleGoogle Scholar
- Pachpatte BG: Integral inequalities of the Bihari type. Mathematical Inequalities & Applications 2002,5(4):649–657.MATHMathSciNetView ArticleGoogle Scholar
- Tatar N-E: An impulsive nonlinear singular version of the Gronwall-Bihari inequality. Journal of Inequalities and Applications 2006, 2006:-12.Google Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.